MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT, SZ 2, 11MM; SEE H10

EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT, SZ 2, 11MM; SEE H10
Model Number OPTETRAK HI-FLEX TIBIAL INSERT, SZ 2, 11MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During the week of april 17-25, representatives of exactech, inc.And exactech spain conducted an inperson site visit with (b)(6) hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.This patient ((b)(6)) was implanted with a 244-22-11-inserto tib ps hi-flex 2, 11mm, serial number (b)(6) on (b)(6)2012.The insert was manufactured on 2/4/2011 and was packaged in a vacuum bag with no evoh.The insert was manufactured on 2/4/2011 and was 0.95550992470910334 years shelf age at the time of implant.Pending revision for wear of the polyethylene.No additional details are available at this time.
 
Additional Manufacturer Narrative
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomittants: 204-04-23 - bandeja tib quilla trap cementada 1f/3t, 2f/3t 2095551.204-34-04 - vastago ext.14x40mm 1903080.204-70-00 - tornillo fijacion vástago a tibia 2149142.244-02-02 - comp.Femoral asimetrico cementado hf ps nº2 izq.2073378.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: the prosthesis wear reported may have been due to third body wear, patient-related conditions, instability, malalignment between the femoral and tibial components, and/or being implanted for over 11 years.However, this cannot be confirmed as the devices were not available for evaluation and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3, d6b, h6 - health effect - impact code, type of investigation, investigation findings, investigation conclusion, h7 and h11 the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined; however, may have resulted from third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK HI-FLEX TIBIAL INSERT, SZ 2, 11MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16988863
Report Number1038671-2023-01096
Device Sequence Number17860493
Product Code JWH
UDI-Device Identifier10885862063960
UDI-Public10885862063960
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2019
Device Model NumberOPTETRAK HI-FLEX TIBIAL INSERT, SZ 2, 11MM
Device Catalogue Number244-22-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer06/30/2023
03/28/2026
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date07/17/2023
04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexUnknown